| Model Number |
91390 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received by spacelabs healthcare and evaluated by a equipment service center technician.The technician confirmed the reported problem and traced the issue down to a faulty cpu pcba.The device was repaired and returned to the customer.The cause of failure was a faulty cpu pcba.
Event or Problem Description
The customer reported that while in use, their qube bedside monitor would intermittently revert to the boot screen.There was no patient or user harm associated with this event.